# SDR ASOA20120315038

- Difficulty date: March 9, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- Aircraft time: 32,608 hours, 24,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 14655
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST,  OVERWING EMERGENCY LIGHTS FOUND TO BE INOPERATIVE.  MX REPLACED THE BATTERY CHARGER, TESTED SYSTEM AND CLEARED THE DISCREPANCY.
